RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 2, Pages 297–303 (Mi mz8144)  

This article is cited in 6 scientific papers (total in 6 papers)

Theory of holomorphically projective mappings of Kählerian spaces

V. V. Domashev, J. Mikesh

Odessa State University

Abstract: Nontrivial holomorphically projactive mappings of Kählerian spaces preserving almost complex structure are considered. Necessary and sufficient conditions of a tensor character for the existence of nontrivial holomorphically protective mappings of Kählerian spaces are found. A class of Kählerian spaces not admitting nontrivial holomorphically projective mappings is isolated.

Full text: PDF file (468 kB)

English version:
Mathematical Notes, 1978, 23:2, 160–163

Bibliographic databases:

UDC: 513.8
Received: 30.07.1976

Citation: V. V. Domashev, J. Mikesh, “Theory of holomorphically projective mappings of Kählerian spaces”, Mat. Zametki, 23:2 (1978), 297–303; Math. Notes, 23:2 (1978), 160–163

Citation in format AMSBIB
\Bibitem{DomMik78}
\by V.~V.~Domashev, J.~Mikesh
\paper Theory of holomorphically projective mappings of K\"ahlerian spaces
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 2
\pages 297--303
\mathnet{http://mi.mathnet.ru/mz8144}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=492674}
\zmath{https://zbmath.org/?q=an:0406.53052|0379.53035}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 2
\pages 160--163
\crossref{https://doi.org/10.1007/BF01153160}


Linking options:
  • http://mi.mathnet.ru/eng/mz8144
  • http://mi.mathnet.ru/eng/mz/v23/i2/p297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Russian Math. (Iz. VUZ), 42:11 (1998), 30–38  mathnet  mathscinet  zmath  elib
    2. Mikesh I., Ginterleitner I., Kuzmina I.A., “O fundamentalnykh uravneniyakh golomorfno-proektivnykh otobrazhenii «v tselom»”, Izvestiya penzenskogo gosudarstvennogo pedagogicheskogo universiteta im. V.G. Belinskogo, 2011, no. 26, 143–148  elib
    3. Matveev V.S. Rosemann S., “Proof of the Yano-Obata Conjecture for H-Projective Transformations”, J. Differ. Geom., 92:2 (2012), 221–261  isi
    4. A. V. Bolsinov, “Argument shift method and sectional operators: applications to differential geometry”, J. Math. Sci., 225:4 (2017), 536–554  mathnet  crossref  mathscinet  elib
    5. Mikes J. Stepanova E. Vanzurova A., “Differential Geometry of Special Mappings”, Differential Geometry of Special Mappings, Palacky Univ, 2015, 1–566  mathscinet  isi
    6. Hinterleitner I., “Holomorphically projective mappings of (pseudo-) Kähler manifolds preserve the class of differentiability”, Filomat, 30:11 (2016), 3115–3122  crossref  mathscinet  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:250
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020